Bruising


#1

I take Madopar 125mg 4x times a day , just lately i have noticed that i seem to bruise very easily ,both my arms have quite a lot of bruises on them and some parts of my leg , it is listed as a side effect of Madopar , i am due to see my neurologist on 10th June  so i will mention it to him , dont want to have to come off the Madopar  as i am now settled on it and have no nausea like i had on the sinemet plus

Anyone else suffer with bruising ?


#2

Hello Shelly

 

yes I get bruising on my legs and wonder where they came from but have always bruised easily. I take Madopar too. Hadn t realised it was a side effect.

 

bw samdog


#3

I looked on the leaflet and it said it was a side effect, my arms are covered in them i have a few on my legs  but not has bad as my arms


#4

Sure it s worth mentioning to PD nurse or neuro. Would be interested to know what they say

 

with all bw

samdog

 

 

 

 


#5

Yes i have a appt on the 10th June with my neuro  will mention it to him see what he says about it , it would not bother me but looks like i have been battered lol


#6

theres always something just when you think your winning what a game ! I've got bad sciatica at moment hurts everytime i put my foot down ,blood in my wee .keep fighting tho ! wink


#7

Im suffering with my hip to , if i sit to long it hurts if i walk it hurts turning in bed is the worst its like  a trapped nerve just another day with pd lol


#8

dont know what to say apart from try to keep smiling in the early yrs and still now get  alot  of pain in legs gp put me on gabapentin still on them now but not working so good on 9 ,you can go up to 12, but holding of at mo ! 8 co-codomols 2 amitriptyline ,pd meds also diclofenics 37 tablets aday rattle !


#9

My Gp gave me some co codamol  for hip pain but if it doesnt go away ill ring up the physio  and see if i can go in and see her she if she can  do anything , i dont know how you remember all that lot Gus , i have trouble remembering 12 a day


#10

put alarm times on my mobile phone ! 7.30am 10.00am 12.00noon 2.00pm 4.00pm 6.00pm 8.00pm 9.30pm.tune gets abit on my tits tho !


#11

Or should that be on your moobs lol ( man  boobs )


#12

could be!!



#13

had to go pick up a sick note from gp today so while i was there i mentioned that i seem to be bruising easily , so he suggested  a full blood test , he said its rare but  taking  levodopa can mess up your platelet  count in your blood so he wants to rule that out


#14

big grin


#15

always something !


#16

Your right there Gus , and the waiting room was full of people go in for the blood test and the woman taking the blood said if we lot in the waiting room hurrried ourselves up there would not be such a queue .... well pardon me for having pd im sorry i cant move very quickly red face


#17

what bugs me is your appt is at 9 o clock and there 1hr be hind already o well stop moaning gus



#18

Hello  Shelly  and Gus

                            I have many bruises on my arms and legs caused mainly by walking into imovable objects or staggering into them is more accurate, also Mrs Fed insists on  her daily arm wrestling and if you  combine falling off my mobility scooter you can see how I have collected so many , also I almost met  my end by transit, when stumbled and fell towards the vehicle which was only going slow at the time  which gave a interesting bruise  but I do generally bruise much easier now I hope this does not show up in the form of blood clots, that would be a more worrying kettle of bolts.

                                                   I am off now , may the sleep gods grant you peace until dawn

                                                                         Fed


#19

Nighty night....watch you don't bruise yourself on the hot water bottle young  Fedcoolsleep tight


#20

Good night Fed